Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 355, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2015, 5:09 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2015, 5:09 PM MDT (23:09 UTC)
- Expired
- Oct 20, 2015, 6:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 86 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 5:39 PM MDT | HAIL 1 | 6 Nnw Dunken, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 1:10 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS55 KABQ 202309
SVRABQ
NMC005-027-210000-
/O.NEW.KABQ.SV.W.0355.151020T2309Z-151021T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT TUE OCT 20 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
WEST CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 600 PM MDT
* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF ELK...OR 33 MILES EAST OF CLOUDCROFT...MOVING
NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PICACHO...ELK...DUNKEN AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3296 10535 3296 10531 3317 10532 3340 10511
3315 10462 3257 10535
TIME...MOT...LOC 2308Z 220DEG 25KT 3302 10516
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
799
WWUS55 KABQ 202331
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT TUE OCT 20 2015
NMC005-027-210000-
/O.CON.KABQ.SV.W.0355.000000T0000Z-151021T0000Z/
LINCOLN-CHAVES-
531 PM MDT TUE OCT 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES...
AT 530 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF PICACHO...OR 33 MILES SOUTHWEST OF ROSWELL...MOVING NORTHEAST AT
30 MPH. A SECOND SEVERE STORM WAS LOCATED JUST NORTH OF
DUNKEN...ALSO MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PICACHO...ELK...DUNKEN AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3296 10535 3296 10531 3317 10532 3340 10511
3315 10462 3257 10535
TIME...MOT...LOC 2330Z 220DEG 25KT 3314 10504
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:34 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 20, 3:34 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MDT TUE OCT 20 2015 .SYNOPSIS... VERY ACTIVE WEATHER WILL CONTINUE FOR THE NEXT 24 TO 36 HOURS. SEVERE STORMS WILL FAVOR AREAS SOUTH OF I-40 THIS EVENING AND AGAIN WEDNESDAY AFTERNOON AND EVENING. HEAVY RAIN AND FLASH FLOODING POTENTIAL WILL BE GREATEST ACROSS EASTERN NEW MEXICO THROUGH WEDNESDAY NIGHT. BETWEEN 1 AND 4 INCHES OF RAINFALL IS LIKELY IN THESE AREAS. THE CLOUD COVER AND PRECIPITATION WILL KNOCK TEMPERATURES BACK BELOW NORMAL FOR WEDNESDAY AND THURSDAY. TEMPERATURES WILL REBOUND FRIDAY...THOUGH A WEAKER STORM SYSTEM MAY SPARK A FEW SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST NEW MEXICO. && .DISCUSSION... VERY ACTIVE WEATHER WILL CONTINUE THROUGH WED NIGHT/EARLY THURS. 500- 1500 J/KG OF CAPE... 30-40KT 0-6KM BULK SHEAR AND ABUNDANT LIFT WILL KEEP A HAIL AND WIND THREAT GOING THRU THE EVENING ACROSS MUCH OF THE AREA. STORMS OVER CENTRAL NM WILL SHIFT OVER EASTERN NM TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE...AND AREAS THAT HAVE SEEN RECENT HEAVY RAINS WILL BE SUSCEPTIBLE TO FLASH FLOODING. AS THE LOW SLOWLY INCHES EASTWARD TONIGHT AND WED...THE MOISTURE WILL CONTINUE TO BE ADVECTED INTO THE STATE. PWATS GREATER THAN 200 PERCENT OF NORMAL WILL CONTINUE. ADDITIONALLY...A BACK DOOR COLD FRONT WILL SLIDE DOWN THE PLAINS AND THE RESULTANT UPSLOPE FLOW WILL PROVIDE ADDITIONAL LIFT FOR MORE STORMS ON WEDNESDAY. THEREFORE... HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z THURS AND HAVE ALSO EXPANDED THE WATCH NORTHWARD TO ACCOUNT FOR LIFT ALONG THE FRONT. DID NOT INCLUDE THE NORTHEAST HIGHLANDS DUE TO INCREASED STABILITY EXPECTED BEHIND THE FRONT...AND THUS...LOWER RAIN RATES EXPECTED. SEVERE STORMS WILL ALSO BE POSSIBLE WED AFTN AND EVE FAVORING SOUTH CENTRAL AND SOUTHEASTERN PORTIONS OF THE CWA. HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS THOUGH AN ISOLATED TORNADO IS POSSIBLE. AS THE MULTIPLE WAVES OF PRECIPITATION MOVE ACROSS THE CWA OVER THE NEXT 24-36 HOURS...THE HIGH COUNTRY OF NORTHERN NM WILL ALSO SEE ITS FIRST SNOWFALL OF THE SEASON. AREAS ABOVE 10-11KFT WILL BE FAVORED...MORESO ON WEDNESDAY AND WEDNESDAY NIGHT...ONCE 700 MB TEMPS LOWER WITH THE CENTER OF THE SYSTEM NEARING. THE HIGHEST ELEVATIONS COULD SEE UP TO 8 INCHES OF SNOW IN THE SANGRES. THOUGH IMPACTS WILL BE MINIMAL AT THIS ELEVATION...BEING THAT IT IS THE FIRST STORM OF THE SEASON...WINTER WX ADVISORIES MAY BE ISSUED IN FOLLOWING SHIFTS. SECONDARY ENERGY WILL COME ACROSS THE STATE ON FRIDAY AND SATURDAY...BUT STORMS SHOULD BE MORE IN THE ISOLATED TO SCATTERED CATEGORY AFTER DRIER AIR MOVES IN BEHIND THIS FIRST SYSTEM. ANOTHER SYSTEM MAY AFFECT PORTIONS OF CENTRAL AND EASTERN NM ON TUESDAY AS A STRONG BACK DOOR COLD FRONT PLOWS INTO THE AREA. 34 && .FIRE WEATHER... DETERIORATING VENTILATION WILL COMMENCE WEDNESDAY...ESPECIALLY NORTHEAST...WITH WIDESPREAD POOR TO FAIR VALUES AREAWIDE THURSDAY THROUGH THE WEEKEND. SIMILAR TO TODAY...GOOD OR BETTER VENT RATES WILL PREDOMIANTE ACROSS THE CENTRAL AND WEST ON WEDNESDAY BUT SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE FAIRLY WIDESPREAD AND IMPACTFUL. ATMOSPHERIC MOISTURE CONTENT WILL REMAIN UNUSUALLY HIGH FOR LATE OCTOBER THE NEXT COUPLE OF DAYS. THIS WILL OCCUR AHEAD OF A DEEP UPPER LOW THAT WILL PIVOT INTO SOUTHERN ARIZONA LATE WEDNESDAY....BEFORE OPENING UP AND LIFTING NORTHEAST OVER NEW MEXICO ON THURSDAY. WIDESPREAD HEAVY RAIN OVER THE NEXT 2 DAYS WILL CENTER OVER CENTRAL AND EASTERN AREAS...BUT WETTING RAINFALL IS A GOOD BET FOR AREAS WEST OF THE RIO GRANDE. THE HEAVY RAINFALL MAY BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS AT TIMES. MIN RH VALUES IN THE 40S TO LOW 50S WILL BE COMMON ACROSS THE CENTRAL/WEST WITH UPPER 60S TO MID 80S IN THE EAST ON WEDNESDAY... TRENDING DOWNWARD 10 TO 20 PERCENT FOR THURSDAY. VERY GOOD TO EXCELLENT NIGHTTIME RECOVERIES. THE MAIN STORM SYSTEM WILL LIFT NORTH OF NEW MEXICO LATER THURSDAY LEAVING A DRIER WESTERLY FLOW IN ITS WAKE. BEFORE EXITING...AS COLDER TEMPERATURES ALOFT MOVING OVERHEAD...THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON IS EXPECTED FOR THE HIGHEST ELEVATIONS ABOVE 11KFT. THE HIGH PEAKS IN THE SANGRES SHOULD SEE 8 INCHES OR MORE OF SNOWFALL TONIGHT THROUGH THURSDAY MORNING. SNOWFLAKES AND PERHAPS A DUSTING OF SNOW WILL BE POSSIBLE AT CREST LEVEL IN THE SANDIA/MANZANO MOUNTAINS MAINLY WEDNESDAY NIGHT. LOCAL STRONG WEST WINDS ALONG THE EAST SLOPES ARE POSSIBLE INTO FRIDAY MORNING. COLD ADVECTION IS WEAK BEHIND THIS SYSTEM FOR LATE OCTOBER. ANOTHER WEAK WAVE IN THE FLOW PATTERN WILL ALLOW FOR SOME ADDITIONAL COOLING WITH MORE RAIN AND HIGH ELEVATION SNOW SHOWERS FRIDAY. && .AVIATION... 18Z TAF CYCLE A SLOPPY AND UNSETTLED WEATHER PATTERN WILL IMPACT MOST OF NORTHERN AND CENTRAL NEW MEXICO THROUGH AT LEAST THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM INCHES CLOSER. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERIODICALLY DEVELOP THROUGH THE EARLY EVENING WITH HEFTY DOWNPOURS...LARGE HAIL...AND GUSTY DOWNBURST WINDS ACCOMPANYING. PRECIPITATION IS EXPECTED TO INCREASE IN COVERAGE WITH MANY LOCATIONS OBSERVING MORE PERSISTENT TO EVEN FREQUENT PASSAGES OF INDIVIDUAL SHOWERS AND STORMS. LOOK FOR OCCASIONAL TO PERIODIC CEILING/VISIBILITY REDUCTIONS IN DOWNPOURS WITH BATCHES OF PATCHY FOG AND MOUNTAIN OBSCURATIONS. SNOW LEVELS WILL GENERALLY STAY ABOVE 10000 TO 11000 FEET THROUGH TONIGHT. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 63 43 63 / 50 60 50 30 DULCE........................... 37 58 32 61 / 60 70 60 60 CUBA............................ 42 53 39 55 / 60 60 50 40 GALLUP.......................... 39 61 37 61 / 40 50 40 30 EL MORRO........................ 38 58 36 58 / 60 70 50 40 GRANTS.......................... 39 60 38 60 / 50 60 50 30 QUEMADO......................... 39 58 37 59 / 60 60 30 30 GLENWOOD........................ 44 59 39 62 / 60 40 20 20 CHAMA........................... 38 54 34 57 / 60 80 60 50 LOS ALAMOS...................... 44 55 42 56 / 60 80 70 50 PECOS........................... 43 51 39 52 / 80 80 70 60 CERRO/QUESTA.................... 40 58 38 60 / 60 70 70 60 RED RIVER....................... 34 40 33 48 / 70 90 90 70 ANGEL FIRE...................... 31 51 31 53 / 60 90 80 70 TAOS............................ 39 56 37 59 / 50 70 50 50 MORA............................ 40 49 37 53 / 70 80 80 60 ESPANOLA........................ 43 63 40 64 / 60 60 40 50 SANTA FE........................ 45 56 41 56 / 70 70 50 50 SANTA FE AIRPORT................ 44 59 42 59 / 70 70 50 50 ALBUQUERQUE FOOTHILLS........... 50 62 46 63 / 70 70 70 50 ALBUQUERQUE HEIGHTS............. 51 63 48 65 / 60 60 50 30 ALBUQUERQUE VALLEY.............. 49 64 46 66 / 60 60 50 30 ALBUQUERQUE WEST MESA........... 50 65 46 65 / 60 60 50 30 LOS LUNAS....................... 49 64 45 66 / 60 50 40 30 RIO RANCHO...................... 49 63 45 65 / 60 60 50 40 SOCORRO......................... 48 68 45 68 / 60 50 30 20 SANDIA PARK/CEDAR CREST......... 46 56 42 57 / 80 80 80 60 TIJERAS......................... 46 61 43 62 / 80 70 70 50 MORIARTY/ESTANCIA............... 43 59 39 60 / 70 70 60 50 CLINES CORNERS.................. 45 53 40 57 / 80 80 80 60 GRAN QUIVIRA.................... 46 58 42 58 / 80 70 70 50 CARRIZOZO....................... 48 63 45 63 / 70 70 60 30 RUIDOSO......................... 45 56 42 54 / 90 80 80 40 CAPULIN......................... 46 53 41 57 / 40 80 80 60 RATON........................... 43 56 39 61 / 50 80 70 60 SPRINGER........................ 44 59 42 63 / 60 90 80 60 LAS VEGAS....................... 41 53 37 58 / 70 80 80 50 CLAYTON......................... 51 61 48 64 / 40 90 80 60 ROY............................. 47 56 44 58 / 60 90 80 50 CONCHAS......................... 51 61 49 65 / 70 100 80 50 SANTA ROSA...................... 51 58 48 63 / 70 90 80 50 TUCUMCARI....................... 53 62 50 67 / 70 100 90 60 CLOVIS.......................... 54 60 51 65 / 80 90 90 70 PORTALES........................ 53 62 50 66 / 80 90 90 70 FORT SUMNER..................... 53 60 49 64 / 80 90 80 50 ROSWELL......................... 57 67 51 71 / 80 70 80 30 PICACHO......................... 51 63 47 63 / 80 70 80 30 ELK............................. 48 59 44 58 / 90 70 80 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES... NMZ526-530>540. && 34
Hazardous weather outlook, Oct 20, 5:54 AM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT TUE OCT 20 2015 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT TUE OCT 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ALONG AND SOUTH OF INTERSTATE 40...WHERE LARGE HAIL AND DAMAGING WINDS ARE ARE POSSIBLE. IN ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING ALONG AND SOUTHEAST A LINE FROM RUIDOSO TO TUCUMCARI TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK NORTHEASTWARD ACROSS NORTHWEST NEW MEXICO THURSDAY BEFORE EJECTING NORTHEASTWARD THROUGH THE CENTRAL ROCKIES THURSDAY NIGHT AND FRIDAY. ABUNDANT MOISTURE AND STRONG INSTABILITY WILL CAUSE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS TO PERSIST ACROSS PORTIONS OF THE FORECAST AREA...AS WELL AS THE RISK FOR FLASH FLOODING TO PERSIST ALONG AND E OF THE CENTRAL MT CHAIN THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ALONG AND SOUTH OF I-40...EXCEPT IN CIBOLA COUNTY...DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH STRONG HAIL AND DAMAGING WINDS. 44
In the hours before
Special weather statement, Oct 20, 3:50 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT TUE OCT 20 2015
NMZ519-202215-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
350 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BERNALILLO AND
NORTHWESTERN VALENCIA COUNTIES UNTIL 415 PM MDT...
AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF LOS LUNAS...MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN ALBUQUERQUE...SOUTH VALLEY AND PAJARITO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 136 AND 152.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM MDT FOR CENTRAL NEW MEXICO.
LAT...LON 3499 10702 3498 10700 3500 10700 3501 10702
3507 10699 3509 10697 3517 10694 3504 10665
3474 10691 3482 10708 3486 10709
TIME...MOT...LOC 2150Z 209DEG 23KT 3486 10697
SHOEMAKESpecial weather statement, Oct 20, 3:54 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 PM MDT TUE OCT 20 2015
NMZ519>521-524-202245-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SOUTH CENTRAL
HIGHLANDS-SANDIA/MANZANO MOUNTAINS-LOWER RIO GRANDE VALLEY-
354 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALENCIA...
SOUTHWESTERN TORRANCE AND NORTHEASTERN SOCORRO COUNTIES UNTIL 445 PM
MDT...
AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST
OF ABO TO 9 MILES WEST OF BINGHAM...AND MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNTAINAIR...MANZANO MOUNTAIN STATE PARK...ABO AND BINGHAM.
OTHER LOCATIONS AFFECTED INCLUDE PINE SHADOWS TRAILHEAD AND MANZANO
MOUNTAIN STATE PARK.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM MDT FOR CENTRAL NEW MEXICO.
LAT...LON 3459 10662 3462 10626 3459 10625 3458 10624
3386 10630 3384 10667
TIME...MOT...LOC 2154Z 200DEG 19KT 3447 10647 3393 10653
SHOEMAKESpecial weather statement, Oct 20, 4:12 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE OCT 20 2015
NMZ523-524-526-533-539-202300-
SOUTH CENTRAL HIGHLANDS-CENTRAL HIGHLANDS-SOUTH CENTRAL
MOUNTAINS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
412 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 500
PM MDT...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST
OF CEDARVALE TO NEAR JICARILLA...AND MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VAUGHN...CORONA...ENCINO...WHITE OAKS...CEDARVALE...JICARILLA...ANCHO
AND DURAN.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 202 AND 228.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3373 10578 3377 10581 3390 10579 3394 10577
3395 10579 3470 10569 3482 10512 3376 10528
3371 10580
TIME...MOT...LOC 2212Z 184DEG 14KT 3440 10558 3393 10562
SHOEMAKESpecial weather statement, Oct 20, 4:35 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 PM MDT TUE OCT 20 2015 NMZ508-520-524-202300- SOUTH CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY- 435 PM MDT TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 500 PM MDT... AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOSQUE DEL APACHE REFUGE...OR 19 MILES SOUTH OF SOCORRO...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOCORRO...ESCONDIDA...LEMITAR...BOSQUE DEL APACHE REFUGE...LUIS LOPEZ AND LABORCITA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 124 AND 156. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEW MEXICO. LAT...LON 3366 10685 3376 10710 3420 10709 3411 10663 TIME...MOT...LOC 2235Z 188DEG 35KT 3378 10697 SHOEMAKE
Local storm report, Oct 20, 4:38 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL PLEASANTON 33.28N 108.87W
10/20/2015 M1.25 INCH CATRON NM TRAINED SPOTTER
&&
CORRECTED EVENT TIME...EVENT
EVENT NUMBER ABQ1502425
JLPLocal storm report, Oct 20, 4:41 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL PLEASANTON 33.28N 108.87W
10/20/2015 M1.75 INCH CATRON NM TRAINED SPOTTER
&&
CORRECTED EVENT
EVENT NUMBER ABQ1502425
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:06 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Oct 19, 6:22 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Oct 19, 6:27 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Oct 19, 6:41 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 19, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 55 min |
| Oct 19, 7:32 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Oct 19, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 31 min |
| Oct 19, 8:03 PM MDT | Special Weather Statement | ABQ | Los Alamos | 27 min |
| Oct 19, 8:55 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Oct 20, 4:36 AM MDT | Flash Flood Watch | ABQ | 49 hr | |
| Oct 20, 4:54 AM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 36 min |
| Oct 20, 11:02 AM MDT | Severe Thunderstorm Warning | ABQ | Catron | 43 min |
| Oct 20, 11:43 AM MDT | Special Weather Statement | ABQ | 32 min | |
| Oct 20, 11:49 AM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Oct 20, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Oct 20, 12:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 27 min |
| Oct 20, 12:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 20, 12:57 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 48 min |
| Oct 20, 1:07 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Oct 20, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 30 min |
| Oct 20, 1:17 PM MDT | Special Weather Statement | ABQ | Catron | 28 min |
| Oct 20, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 35 min |
| Oct 20, 1:37 PM MDT | Special Weather Statement | ABQ | Torrance | 38 min |
| Oct 20, 1:42 PM MDT | Tornado Warning | ABQ | Cibola | 18 min |
| Oct 20, 1:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Oct 20, 1:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Oct 20, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola | 35 min |
| Oct 20, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 20, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 30 min |
| Oct 20, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Oct 20, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 40 min |
| Oct 20, 2:07 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
| Oct 20, 2:20 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Oct 20, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Santa Fe | 25 min |
| Oct 20, 2:25 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Oct 20, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Oct 20, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 45 min |
| Oct 20, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Oct 20, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Oct 20, 2:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Oct 20, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 11 min |
| Oct 20, 2:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Oct 20, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 30 min |
| Oct 20, 3:04 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Oct 20, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Oct 20, 3:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Oct 20, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Oct 20, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Oct 20, 3:31 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 20, 3:34 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 3:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Oct 20, 3:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Oct 20, 4:12 PM MDT | Special Weather Statement | ABQ | Torrance | 48 min |
| Oct 20, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 23 min |
| Oct 20, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 49 min |
| Oct 20, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 20, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 43 min |
| Oct 20, 5:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 2 hr |
| Oct 20, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 39 min |
| Oct 20, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Oct 20, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.